# SDR SIMA0215

- Difficulty date: January 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABI - FLT 9735 - THE FLIGHT CREW ABORTED TAKEOFF DUE TO BOTH THRUST REVERSER DISAGREE INDICATION.  SERVICED NOSE STRUT IAW AMM.  OPS CHECK GOOD.  (M)
